| Catalog Number |
150401105 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the attune cementless femur (porocoat) was very grippy, requires large amount of force to impact it in to seat on the resected bony surface.There was a concern about microfractures given the strong impaction required.There was no patient consequence.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿attune cementless femur (porocoat) was very grippy, requires large amount of force to impact it in to seat on the resected bony surface.Concerned about microfractures given the strong impaction required.¿ product description:- attune fem por cr lt sz 5, product code:- 150401105, lot no:- 4834692, quantity of manufactured:- 12, date of manufacturing:- 15-jun-2025, expiry date:- 31-may-2035.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description:- attune fem por cr lt sz 5 product code:- 150401105.Lot no:- 4834692.Quantity of manufactured:- 12.Date of manufacturing:- 15-jun-2025.Expiry date:- 31-may-2035.Device history batch: null.Device history review: a manufacturing record evaluation was performed for the finished device [lot no: 4834692 ; part no:150401105] number, and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: corrected: h4.